# SDR SIMA20190619007

- Difficulty date: June 19, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 36,414 hours, 32,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT FILLER STRIPS ARE DAMAGED-C/A-COMPLETE:REMOVED AND REPLACED FLOOR PROXIMITY LIGHT FILLER STRIPS IAW EMB 145 AMM 33-50-12
